Hair Loss Treatments
Hair Loss & Alopecia Information, Support, and Treatments
Results 1 to 7 of 7
  1. #1
    Senior Member
    Join Date
    Feb 2005
    Location
    New York City
    Posts
    535

    I think fin gives me increased libido and I am not joking

    I was wondering whether there is any other guy with the situation I have? After 10 months on fin, I think I am getting a slightly less boner than when I started, let's say -10% or a little bit more. However, I think my libido has increased. I am getting horny a little bit easier than before. Has anyone else encountered a similar situation?
    Do a HT as long as you are young. Dont lose your youth because of that f***ing disease.

  2. #2
    Senior Member cuebald's Avatar
    Join Date
    Aug 2008
    Posts
    1,097

    Re: I think fin gives me increased libido and I am not joking

    it increased my sex drive by 10%. though every time i posted this people accused me of being a Merck shill
    Quote Originally Posted by CCS
    If 30 year olds are too boring for you, you should get some 20 year old friends. They are typically short on cash, but if you supply the cash for spray paint, they'll teach you how to tag up the town with them at night, that or just spray it into a bag and get high. That will make you the coolest 30 year old they know.

  3. #3
    Senior Member
    Join Date
    Oct 2009
    Posts
    1,552

    Re: I think fin gives me increased libido and I am not joking

    This is a fairly common anecdotal side effect--and to no surprise, testosterone rises on Finasteride by a bit (8-15%).

    What brand of finasteride do you use, how much do you use, and where do you buy it, if you don't mind me asking?

  4. #4
    Senior Member
    Join Date
    Feb 2005
    Location
    New York City
    Posts
    535

    Re: I think fin gives me increased libido and I am not joking

    Hello,

    sure no problem. I used propecia for the first 5 months 1x day and now proscar (cut in 5, being very careful). However, I am not so hard in erections and I am thinking to try viagra or stop fin.
    Do a HT as long as you are young. Dont lose your youth because of that f***ing disease.

  5. #5
    Senior Member Shma's Avatar
    Join Date
    Dec 2009
    Posts
    464

    Re: I think fin gives me increased libido and I am not joking

    Quote Originally Posted by cuebald
    it increased my sex drive by 10%. though every time i posted this people accused me of being a Merck shill
    It's quite weird that you can say it was a "10%" change.
    Quote Originally Posted by uncomfortable man
    I was drunk and shocked, then pist and I guess my ego was hurt because I felt like I am incapable of attracting even a normal woman, just fatties and freaks instead.

  6. #6
    Senior Member
    Join Date
    May 2010
    Posts
    2,200

    Re: I think fin gives me increased libido and I am not joking

    Quote Originally Posted by TheGrayMan2001
    This is a fairly common anecdotal side effect--and to no surprise, testosterone rises on Finasteride by a bit (8-15%).
    The free testosterone level, which is more important than the total testosterone level, decreases!

  7. #7
    Senior Member
    Join Date
    Nov 2010
    Posts
    978

    Re: I think fin gives me increased libido and I am not joking

    I had a similar experience when I first started. My libido was increased pretty significantly for the first couple weeks, I felt like I was 16 again.. I was able to have sex 3 or 4 times in a row, a feat that I couldn't dream of doing at my current age (30). Alas, it didn't last, and was followed by a period of lowered libido. I can't 100% peg this on Finasteride because I was also suffering from some extreme anxiety after reading all about terrible side effects, but after a short period that cleared up and my sex drive is about the same as before I started on Fin. It may have all been in my head, or the hormonal changes may have had something to do with it. I honestly don't know. I sure wouldn't go around telling people to take Fin because it increases your libido, because that definitely isn't the case.

Similar Threads

  1. Increased Libido
    By muddyball in forum Antiandrogens - Propecia, Dutasteride, etc.
    Replies: 6
    Last Post: February 3rd, 2012, 12:52 AM
  2. Fin & increased libido?
    By SimianDysfunction in forum Antiandrogens - Propecia, Dutasteride, etc.
    Replies: 3
    Last Post: September 8th, 2010, 01:14 PM
  3. Fin. increased my libido, is normal ?
    By dpdr in forum Dealing with Side Effects
    Replies: 4
    Last Post: December 8th, 2009, 01:54 PM
  4. Increased libido
    By ripple-effect in forum Antiandrogens - Propecia, Dutasteride, etc.
    Replies: 4
    Last Post: March 26th, 2007, 12:51 AM
  5. Has anyone had increased libido with..
    By Keyser Söze in forum Men's General Hair Loss Discussions
    Replies: 0
    Last Post: February 21st, 2007, 06:24 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •